# SDR QR9R20210923002

- Difficulty date: September 23, 2021
- Submitted: September 23, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724359821
- Aircraft time: 1,455 hours
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: B561M10X1002
- Condition: Scratched
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE TOTAL WIND SCREEN IS EXTREMELY SCRATCHED AND WHEN FLYING INTO THE SUN IT REDUCES VISIBILITY AND CREATES A SAFETY CONCERN.
